×

Found 2,757 Documents (Results 1–100)

100
MathJax

Axiomatic definition of small cancellation rings. (English. Russian original) Zbl 07492935

Dokl. Math. 104, No. 2, 234-239 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 500, 16-22 (2021).
MSC:  20Fxx 16Nxx 16Pxx
PDF BibTeX XML Cite
Full Text: DOI

Distinguished bases and Stokes gegions for the simple and the simple elliptic singularities. (English) Zbl 1478.32093

Ji, LizhenTung (ed.) et al., Moduli spaces and locally symmetric spaces. Based on two workshops, Morningside Center of Mathematics, Beijing, China, February 2017 and March 2019. Somerville, MA: International Press; Beijing: Higher Education Press. Surv. Mod. Math. 16, 39-106 (2021).
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software